# SDR HEEA084612

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,798 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 8836
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER INOPERATIVE. REPLACED BAD I309 IC CHIP.  REPAIRED.  ADJUSTED C/N SQUELCH, CARRIER SQUELCH, MIC GAIN, TRANSMIT COMPRESSOR AND SIDETONE.  BENCH CHECK GOOD.
